zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Existence of a periodic solution for subquadratic second-order discrete Hamiltonian system. (English) Zbl 1129.39008
Consider the nonlinear second order discrete Hamiltonian system $$ \Delta^2u(t-1)+\nabla F(t,u(t))=0, \quad \forall t\in Z, $$ where $\Delta u(t)=u(t+1)-u(t)$, $\Delta^2u(t)=\Delta (\Delta u(t))$, $F: Z\times R^N\to R$, $F(t,x)$ is continuously differentiable in $x$ for every $t\in Z$ and $T$-periodic in $t$ for all $x\in R^N$, $T$ is a positive integer, $Z$ is the set of all integers, $\nabla F(t,x)$ denotes the gradient of $F(t,x)$ in $x$. Several criteria on the existence of at least one $T$-periodic solution are presented, which are established by employing minimax methods in critical point theory. The obtained results improve some exisiting ones.

39A12Discrete version of topics in analysis
39A11Stability of difference equations (MSC2000)
37J45Periodic, homoclinic and heteroclinic orbits; variational methods, degree-theoretic methods
Full Text: DOI
[1] Agarwal, R. P.: Difference equations and inequalities. Monographs and textbooks in pure and applied mathematics 228 (2000)
[2] Agarwal, R. P.; Popenda, J.: Periodic solutions of first order linear difference equations. Math. comput. Modelling 22, No. 1, 11-19 (1995) · Zbl 0871.39002
[3] Cerami, G.: An existence criterion for the critical points on unbounded manifolds. Istit. lombardo accad. Sci. lett. Rend. 112, No. 2, 332-336 (1978) · Zbl 0436.58006
[4] Costa, D. G.; Magalhaes, C. A.: Variational elliptic problems which are nonquadratic at infinity. Nonlinear anal. 23, No. 11, 1401-1412 (1994) · Zbl 0820.35059
[5] Gil, M.: Periodic solutions of abstract difference equations. Appl. math. E-notes 1, 18-23 (2001) · Zbl 0981.39008
[6] Guo, Z.; Yu, J.: The existence of periodic and subharmonic solutions of subquadratic second order difference equations. J. London math. Soc. (2) 68, No. 2, 419-430 (2003) · Zbl 1046.39005
[7] Guo, Z.; Yu, J.: Periodic and subharmonic solutions for superquadratic discrete Hamiltonian systems. Nonlinear anal. 55, No. 7--8, 969-983 (2003) · Zbl 1053.39011
[8] Guo, Z.; Yu, J.: Existence of periodic and subharmonic solutions for second-order superlinear difference equations. Sci. China ser. A 46, No. 4, 506-515 (2003) · Zbl 1215.39001
[9] Guo, Z.; Yu, J.: Applications of critical theory to difference equations. Differences and differential equations. Fields inst. Commun. 42, 187-200 (2004) · Zbl 1067.39007
[10] Ma, M.; Yu, J.: Existence of multiple positive periodic solutions for nonlinear functional difference equations. J. math. Anal. appl. 305, No. 2, 483-490 (2005) · Zbl 1070.39019
[11] Mawhin, J.; Willem, M.: Critical point theory and Hamiltonian systems. Applied mathematical sciences 74 (1989) · Zbl 0676.58017
[12] Rabinowitz, P. H.: Periodic solutions of Hamiltonian systems. Comm. pure appl. Math. 31, No. 2, 157-184 (1978) · Zbl 0358.70014
[13] Tang, C. -L.: Periodic solutions for nonautonomous second order systems with sublinear nonlinearity. Proc. amer. Math. soc. 126, No. 11, 3263-3270 (1998) · Zbl 0902.34036
[14] Y.-F. Xue, C.-L. Tang, Multiple periodic solutions for superquadratic second-order discrete Hamiltonian systems, preprint · Zbl 1153.39024
[15] Yu, J.; Guo, Z.; Zou, X.: Periodic solutions of second order self-adjoint difference equations. J. London math. Soc. (2) 71, No. 1, 146-160 (2005) · Zbl 1073.39009